Lipschitz and Fourier type conditions with moduli of continuity in rank 1 symmetric spaces

Arran Fernandez, Joel E. Restrepo, Durvudkhan Suragan

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Sufficient and necessary results have been proven on Lipschitz type integral conditions and bounds of its Fourier transform for an L2 function, in the setting of Riemannian symmetric spaces of rank 1 whose growth depends on a kth-order modulus of continuity.

Original languageEnglish
Pages (from-to)353-364
Number of pages12
JournalMonatshefte fur Mathematik
Volume197
Issue number2
DOIs
Publication statusAccepted/In press - 2021

Keywords

  • Fourier transform
  • Generalised Hölder space
  • Lipschitz type condition
  • Moduli of continuity
  • Symmetric space
  • Translation operator

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Lipschitz and Fourier type conditions with moduli of continuity in rank 1 symmetric spaces'. Together they form a unique fingerprint.

Cite this